MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO., LTD. DRIVE; BATH CHAIR

BLISS HEALTH PRODUCTS CO., LTD. DRIVE; BATH CHAIR
Model Number RTL12203KDR
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Fall (1848)
Date of Event 06/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a bath bench by an end user's wife, who stated that "the legs bent out," and reported that her husband fell onto his back.The end user's wife called 911 and emts came to lift him from the bathroom floor, but he did not seek any further medical treatment.The end user has been taking tylenol for pain since the incident.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.
 
Additional Manufacturer Narrative
The defective device was returned to drive devilbiss and it was confirmed that the legs were bent on the frame.The device was then sent to the supplier manufacturer for further investigation.The supplier tested the defective unit with a replacement leg (to replace the bent leg) and it passed testing and was found to be compliant.The supplier then performed a failure/destructive test where they shook the unit during testing to mimic user misuse.The unit failed with the shaking.Therefore, the supplier determined the unit failed likely due to misuse.

Brand Name
DRIVE
Common Device Name
BATH CHAIR
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO., LTD.
no.61 & no.96, zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key17377408
Report Number2438477-2023-00097
Device Sequence Number17801856
Product Code ILS
UDI-Device Identifier00822383246253
UDI-Public822383246253
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2023
Report Date (Section F) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12203KDR
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/24/2023
Device Age1 YR
Event Location Home
Date Report to Manufacturer07/24/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date03/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age5 YR
Patient SexMale
Patient Weight205 KG
Date Report Sent to FDA03/26/2024